# SDR SWAA2023110808774

- Difficulty date: October 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS540 AND RBL24.75 TO RBL 45.50 CENTER SECTION 2023-637668<[01] REPLACED ANGLE FLOOR STRUCTURE BS540 AND RBL24.75 TO RBL 45.50 CENTER SECTION IAW SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9;[02] CERTIFIED WORK PERFORMED.
